ダビガトランからアピキサバンへの変更で,食道炎が速やかに改善した非弁膜症性心房細動患者の1 例  [in Japanese] A case of dabigatran-induced esophagitis improved rapidly after switching medication from dabigatran to apixaban  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 永石 友公子 Nagaishi Yukiko
    • 佐賀大学医学部内科学講座神経内科 Departments of Internal Medicine, Division of Neurology, Saga University Faculty of Medicine
    • 藥師寺 祐介 Yakushiji Yusuke
    • 佐賀大学医学部内科学講座神経内科 Departments of Internal Medicine, Division of Neurology, Saga University Faculty of Medicine
    • 下田 良 Shimoda Ryo
    • 同附属病院光学医療診療部 Gastrointestinal Endoscopy, Saga University Faculty of Medicine
    • 増田 正憲 Masuda Masanori
    • 同病因病態科学講座・診断病理学 Department of Pathology and Microbiology, Saga University Faculty of Medicine
    • 原 英夫 Hara Hideo
    • 佐賀大学医学部内科学講座神経内科 Departments of Internal Medicine, Division of Neurology, Saga University Faculty of Medicine

Abstract

<p>症例は84 歳の男性.一過性脳虚血発作後に非弁膜症性心房細動を指摘され,ワルファリン内服を開始,後にダビガトランへ変更した.ダビガトラン内服開始6 カ月後より心窩部痛,嗄声,嚥下困難感が出現し,内視鏡検査で食道粘膜障害を,生検病理所見でびらんを認めた.ダビガトランからアピキサバンへ変更直後に症状と内視鏡所見が改善し,ダビガトラン関連食道炎と診断した.ダビガトラン関連食道炎が疑われる患者に対して,アピキサバンへ変更は,全身塞栓症のリスクを増やすことなく消化器症状を改善する有効な選択肢となりうる.</p>

<p>An 84-year-old man who had been administered anticoagulants after a previous transient ischemic attack associated with non-valvular atrial fibrillation (NVAF) was referred to our hospital with epigastric pain, dysphagia, and hoarseness. These complaints appeared after changing the anticoagulant regimen from warfarin to dabigatran. Upper gastrointestinal endoscopy revealed esophageal mucosal injuries with the pathological finding of erosion. His symptoms improved within a day of switching anticoagulation medication from dabigatran to apixaban without a proton pump inhibitor. Three months after the switch to apixaban, a second upper gastrointestinal endoscopy showed clear improvement of the esophageal mucosal injuries. These findings allowed us to diagnose "dabigatran-induced esophagitis". A small number of case reports have described dabigatran-induced esophagitis, but none have provided the details of subsequent anticoagulation therapy with another non-vitamin K antagonist oral anticoagulant. We thus demonstrate that switching medication from dabigatran to apixaban may offer an effective choice with minimum risk of embolism for NVAF patients who cannot take dabigatran because of digestive symptoms.</p>

Journal

  • Nosotchu

    Nosotchu 39(4), 304-308, 2017

    The Japan Stroke Society

Codes

  • NII Article ID (NAID)
    130005858944
  • Text Lang
    JPN
  • ISSN
    0912-0726
  • Data Source
    J-STAGE 
Page Top